# SDR SWAA2024051484793

- Difficulty date: May 12, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 39,639 hours, 18,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Illuminated
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS CAPT SIDE AFT OVERWING EXIT STAYS ON WHEN LTS ARE TURNED OFF L/H AFT OVERWING DOOR SIDEWALL LIGHT REMAINED ON ALL THE TIME. EMERGENCY LIGHTS WORKS NORMAL.  PERFORMED APP TO LOUS DATA LOAD PER AMM 33-11-33.  PERFORMED ACP TO LRUS DATA LOAD PER AMM 33-11-33. PERFORMED ACP TO LRUS DATA LOAD PER AMM 33-21-00.
